Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some probabilistic theorems on Diophantine approximations


Author: Harry Kesten
Journal: Trans. Amer. Math. Soc. 103 (1962), 189-217
MSC: Primary 10.30; Secondary 10.50
MathSciNet review: 0137692
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.30, 10.50

Retrieve articles in all journals with MSC: 10.30, 10.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137692-1
Article copyright: © Copyright 1962 American Mathematical Society